Skip to Main Content

Bulletin of the American Mathematical Society

Published by the American Mathematical Society, the Bulletin of the American Mathematical Society (BULL) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-9485 (online) ISSN 0273-0979 (print)

The 2020 MCQ for Bulletin of the American Mathematical Society is 0.47.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A tour through Mirzakhani’s work on moduli spaces of Riemann surfaces
HTML articles powered by AMS MathViewer

by Alex Wright HTML | PDF
Bull. Amer. Math. Soc. 57 (2020), 359-408 Request permission

Abstract:

We survey Mirzakhani’s work relating to Riemann surfaces, which spans about 20 papers. We target the discussion at a broad audience of nonexperts.
References
Similar Articles
  • Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 32G15
  • Retrieve articles in all journals with MSC (2010): 32G15
Additional Information
  • Alex Wright
  • Affiliation: Department of Mathematics, University of Michigan, Ann Arbor, Michigan
  • MR Author ID: 839125
  • Email: alexmw@umich.edu
  • Received by editor(s): May 12, 2019
  • Published electronically: February 3, 2020
  • © Copyright 2020 American Mathematical Society
  • Journal: Bull. Amer. Math. Soc. 57 (2020), 359-408
  • MSC (2010): Primary 32G15
  • DOI: https://doi.org/10.1090/bull/1687
  • MathSciNet review: 4108090